I had my last periods on 30th March (lasting till 4th April) I had to take a contraceptive pill on 6th of April. And again on 13th April. However, I am again on my periods since 14th April (15 days earlier than the next expected period date). Is it because of the pills? Is it normal? Or something to worry about? What should I do?
Like the answers? Chat privately with the doctor of your choice
Hello, yes emergency contraceptive pills causes bleeding (you may bleed as soon as 4hrs of taking them, or anytime mostly common till a week). You may bleed heavily then normal, don't worry it will stop by itself, your next period may delay, your regular periods date may change. Please avoid frequent taking of ECP 's, condom is better option to avoid pregnancy.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.